# SDR SWAA2022022420344

- Difficulty date: October 14, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Entry Door (
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR (L-1) INBOARD THRESHOLD SUPPORT 'Z' ANGLE HAS CORROSION ON THE UPPER HORIZONTAL SUPPORT AT STA 318 TO 340 LBL 59. MARKED / FORWARD ENTRY DOOR (L-1) INBOARD THRESHOLD SUPPORT 'Z' ANGLE; WAS REMOVED AND REPLACED ON N/R G597664. CORROSION QUESTIONS ANSWERED.
